# SDR SCNA20240325159

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 49,462 hours, 28,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER POST CRACK BETWEEN WIND 1R AND 2R WAS FOUND CRACKED ON A WINDOW CHANGE. PERMANENT REPAIR INSTALLED REF 737-53-1336-01-GRP3CFG1&2-RH. WORK COMPLETED ON W/O 85892 AND ATS JOB 728977.
